# SDR ALG2005F00121

- Difficulty date: December 6, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N391AL
- Make and model: Bell 214ST
- Aircraft serial: 28103
- Engine: Ge CT72A
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: AC9985F10
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, NR 2 ENGINE FUEL FILTER LIGHT CAME ON, AND THE PILOT LANDED THE AC.  THE MECHANIC REMOVED AND REPLACED NR 2 ENGINE FUEL FILTER ELEMENT, GROUND RUN AND LEAK CHECKED IAW MM, AC WAS RETURNED TO SERVICE.  (K)
